# SDR SWAA2012042403368

- Difficulty date: April 14, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 13,817 hours, 8,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLOOR PROX LIGHTS INOP.  REMOVED AND REPLACED LIGHTS PER MM.
